Thunderstorm Wind, Horry
- When
- June 3, 11:55 AM EST
- Where
- Horry County, Red Bluff
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $20,000
- Reported by
- BROADCAST MEDIA
- Coordinates
- 33.900, -78.833
Wind blew an older mobile home over.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before the first event at Jun 3, 9:38 AM EST, 2 hours 17 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON NC 1038 AM EDT THU JUN 3 2004 .DISCUSSION... SHOWERS AND THUNDERSTORMS ARE BEGINNING TO INCREASE IN COVERAGE ACROSS SOUTH CAROLINA PORTION OF CWA. EXPECT THIS TREND TO CONTINUE IN JUICY AND UNSTABLE AIRMASS AHEAD OF COLD FRONT STILL WELL UPSTREAM. OMEGA FIELDS JUSTIFY BUMPING POPS BACK UP TO 40 FROM 20 PERCENT. FORECAST AREA IS IN A SLIGHT RISK OF SEVERE TODAY. NOT MUCH IN THE WAY OF UPPER SUPPORT OR STRONG WINDS ALOFT THIS AFTERNOON. DRY AIR IN MID LEVELS CONDUCIVE FOR DOWNBURSTS. WET BULBS ZEROS DOWN TO ABOUT 10 KFT AND SO HAIL ALSO A POSSIBILITY. EXPECT MAINLY THOUGH SOME HEAVY RAIN...AS STORMS ARE MOVING AT LESS THAN 15 MPH. ONE TO TWEAKED TEMPS AND DEWPOINTS UP TO MATCH CURRENT CONDITIONS. && .MARINE... PRESSURE PATTERN REMAINS QUITE MESSY OVER THE CAROLINAS...WITH WEAK TROFFING OVER THE PIEDMONT AND JUST OFF THE COAST. WILL MAINTAIN LIGHT SW WINDS THROUGH THE AFTERNOON. BEYOND THAT AM NOT TOO FOND OF ETA/GFS/NGM...SO NOT INCLINED TO MAKE ANY REAL CHANGES UNTIL AFTER 12Z RUNS COME IN. && .PRELIMINARY POINT TEMPS/POPS... WILMINGTON 90 70 80 66 / 40 40 60 40 FLORENCE 92 65 82 64 / 40 40 50 30 LUMBERTON 92 65 81 63 / 40 40 60 40 MYRTLE BEACH 87 71 82 67 / 40 40 60 40 && .ILM WATCHES/WARNINGS/ADVISORIES... NC...NONE. SC...NONE. && PUBLIC: RJD MARINE: RAS
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 408 AM EDT THU JUN 3 2004 NCZ087-096-097-099>101-SCZ017-023-024-032>034-039-046-040806- BLADEN-BRUNSWICK-COLUMBUS-DARLINGTON-DILLON-FLORENCE-GEORGETOWN- HORRY-MARION-MARLBORO-NEW HANOVER-PENDER-ROBESON-WILLIAMSBURG- 408 AM EDT THU JUN 3 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN NORTH CAROLINA AND NORTHEASTERN SOUTH CAROLINA. .DAY ONE...TODAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY HAZARDOUS WEATHER IS NOT EXPECTED. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. 03
The Wilmington radar (KLTX), 39 km away, was scanning. The volume nearest the first event began at 16:54 UTC.
1 thunderstorm wind. Local standard time, as filed.
Wind blew an older mobile home over.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in South Carolina in 2004Every state in 2004This day in weather historyWarnings in South Carolina, June 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5410066.